# SDR SWAA2013122023572

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 37,662 hours, 25,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P410021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT`S  AFT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY IAW MM.
